MathSciNet Relay Station
MathSciNet bibliographic data
MR1644987 (99f:15009) 15A18 (47A75)
Day, Jane; So, Wasin; Thompson, Robert C. The spectrum of a Hermitian matrix sum. Linear Algebra Appl. 280 (1998), no. 2-3, 289–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement